# SDR AALA202508156974

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 89,897 hours, 11,656 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 921762
- Part serial: Y237
- Condition: Faulty
- Location: Fuel Sys
- Part time: 54,931 hours, 7,486 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL STATUS PAGE INDICATED NO POSITIVE FUEL PRESSURE TO LEFT ENG,INE. AS A PRECUATION RETURNED TO CLT EMERGENCY DECLARED AND LANDED OVERWIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED LH ENGINE FUEL FLOW TRANSMITTER REFERENCE JOB CARD 72L40073001.
